# SDR REXA2018071200622

- Difficulty date: July 12, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 10,520 hours, 7,273 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED FORWARD LAV OXY MASK DEPLOYED DURING FLIGHT. PRESSURIZTION NORMAL. RESECURED OXYGEN MASK IN FWD LAV IAW AMM 35-21-17. OPS CHECKS GOOD. A/C OK FOR SERVICE.
